MathSciNet Relay Station
MathSciNet bibliographic data
MR688970 32H20 (32F15)
Fridman, B. L. Biholomorphic invariants of a hyperbolic manifold and some applications. Trans. Amer. Math. Soc. 276 (1983), no. 2, 685–698.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement